CBS Fall Premiere Dates: Special 'Big Bang' to Boost 'Magnum P.I.'

The comedy will bow on Monday before quickly returning to Thursday.
Michael Yarish/Warner Bros. Entertainment Inc.
'The Big Bang Theory'

CBS is staggering its fall premieres, rolling out new episodes over the last week of September and the first week of October. And just because the network no longer has Thursday Night Football doesn't mean you won't be seeing a little bit of The Big Bang Theory on Mondays.

Big Bang, along with spinoff Young Sheldon, will again open CBS' fall season on Monday, Sept. 24, with a special 8 p.m. ET/PT airing leading into the series premiere of Magnum P.I. That should do quite a bit to boost awareness for the network's latest remake — and possibly a little something for the following Monday's arrival of the time slot's full time occupants, new comedies The Neighborhood and Happy Together.

The rest of that September week is packed with returns and premieres, and both Big Bang and Young Sheldon will air the second new episodes of their respective seasons on Thursday, Sept. 27. That night also marks the much-anticipated return of Murphy Brown, which a CBS press release jokingly noted as having a "new time slot." (It last aired on the network in 1998, so DVRs aren't exactly expecting to see it on Wednesdays again.)

Also of note: The full Sunday lineup won't premiere in earnest until Oct. 7, when it won't have to worry about NFL overage.

See the full list of dates below.

Monday, Sept. 24
8:00-8:30 p.m. ET/PT — The Big Bang Theory (12th Season Premiere)
8:30-9:00 p.m. — Young Sheldon (2nd Season Premiere)
9:00-10:00 p.m. — Magnum P.I. (Series Debut)
10:00-11:00 p.m. — Bull (3rd Season Premiere/New Time Period)

Tuesday, Sept. 25
8:00-9:00 p.m. — NCIS (16th Season Premiere)
9:00-10:00 p.m. — FBI (Series Debut)
10:00-11:00 p.m. — NCIS: New Orleans (5th Season Premiere)

Wednesday, Sept. 26
8:00-9:30 p.m. — Survivor (90-Minute 37th Season Premiere)
9:30-11:00 p.m. — Big Brother (90-Minute Season Finale)

Thursday, Sept. 27
8:00-8:30 p.m. — The Big Bang Theory (Regular Time Period)
8:30-9:00 p.m. — Young Sheldon (Regular Time Period)
9:00-9:30 p.m. — Mom (6th Season Premiere)
9:30-10:00 p.m. — Murphy Brown
10:00-11:00 p.m. — S.W.A.T. (2nd Season Premiere)

Friday, Sept. 28
8:00-9:00 p.m. — MacGyver (3rd Season Premiere)
9:00-10:00 p.m. — Hawaii Five-0 (9th Season Premiere)
10:00-11:00 p.m. — Blue Bloods (9th Season Premiere)

Saturday, Sept. 29
8:00-9:00 p.m. — Crimetime Saturday
9:00-11:00 p.m. – 48 Hours (Two-Hour 31st Season Premiere)

Sunday, Sept. 30
7:30-8:30 p.m. — 60 Minutes (51st Season Premiere)
8:30-9:30 p.m. — God Friended Me (Series Debut)
9:30-10:30 p.m. — NCIS: Los Angeles (10th Season Premiere)

Monday, Oct. 1
8:00-8:30 p.m. — The Neighborhood (Series Debut)
8:30-9:00 p.m. — Happy Together (Series Debut)
9:00-10:00 p.m. — Magnum P.I.
10:00-11:00 p.m. — Bull

Wednesday, Oct. 3
8:00-9:00 p.m. —  Survivor (Regular Time Period)
9:00-10:00 p.m. — SEAL Team (2nd Season Premiere)
10:00-11:00 p.m. — Criminal Minds (14th Season Premiere)

Saturday, Oct. 6
8:00-9:00 p.m. — Crimetime Saturday
9:00-10:00 p.m. — Crimetime Saturday
10:00-11:00 p.m. — 48 Hours (Regular Time Period)

Sunday, Oct. 7
7:00-8:00 p.m. — 60 Minutes (Regular Time Period)
8:00-9:00 p.m. — God Friended Me (Regular Time Period)
9:00-10:00 p.m. — NCIS: Los Angeles (Regular Time Period)
10:00-11:00 p.m. — Madam Secretary (5th Season Premiere)